# SDR CA991229060

- Difficulty date: December 1, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Boeing 737284
- Aircraft time: 45,147 hours, 53,193 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSP OF FWD ENTRY DOOR A CRACK WAS FOUND IN THE LOWER 1/3 OF DOOR NEAR DOOR CENTERLINE BETWEEN RIVETS. A/C FERRIED FOR REPAIR.
